# SDR FDEA201201140173

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5327267800000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN FR 38.1 AND FR 38.2, RT BOTTOM SIDEWALL PANEL LOWER EDGE LANDING PROFILE CRACKED (3" LONG) FWD CARGO COMPARTMENT BETWEEN FRAME 38.1 AND 38.2.  RT BOTTOM SIDEWALL PANEL PROFILE REPAIRED CRACK IAW SRM 51-71-30, NDT VERIFIED CRACK.   REMOVED IAW NTM 51-10-08.
